# SDR IPXA202002051755

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 26,905 hours, 18,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAPACK HAVE A STRONG OIL SMELL.BOTH PACKS OPERATED FROM APU FOR 10MIN WITHOUT GROUND EQUIPMENTS AROUND THE AIRCRAFT. NO ANY FUMES OBSERVED. NO ANY HYDRAULIC OR OIL LEAK AROUND APU AND A/C PACKS FOUND. FIM TASK SUPPORT 21-00-01/PB 301. REV RELEASE 125.00 - 01/2020
